I have been on vytorin for almost a year. It has brought my cholestrol down from 250 to 150. I havent given much thought to side effects other than what the pharmacy tells you in their pamphlet that comes with the meds. I have been feeling miserable for the past 6 months at least. I have been experienceing a lot of aches and pains, muscle weakness,tingling in my hands and feet, pain in my feet.. cramping in my hands to the point where i looked like i had palsy.. my fingers would curl up. I have also been having some bad intenstinal problems.. severe stomach cramping and diarhea. I thought it was from eating cheese because the first 2 episodes were after eating cheese omelots. then i started to have these attacks after coffee. after lunch.. a co-worker who had gallstones told me that is what it sounded like..
I am also extremely tired all the time, have dizzy spells (which my dr said is probably vertigo) and i cant sleep at night. i also have restless legs at night which I never had before.
After hearing the news about Vytorin and how it may cause cancer, I called my dr and told him I didnt want to take it anymore. I stopped taking it 4 days ago and already some of the symptoms i had have lessoned. like the pain in my legs is gone. i can climb my stairs without pain in my knees.
I am worried though about my cholestrol. I have high blood pressure so I am also on bp meds and I also take Cymbalta for depression , which has not been working anymore and i cant help but wonder if the Vytorin is interfering with my anti-depressants.
My Dr is calling in a prescription for Zocor . Can anyone tell me about that? I know Vytorin has Zocor and another drug so I am pretty sure i will probably still have some (hopefully not all) of the side effects.
After reading what everyone has to say I am wondering if i should call him and tell him I dont want to take any cholestrol lowering meds?
All i know is that my depression was getting worse, not better and I felt soooooo bad. I am feeling a little better now.. Also does stopping Vytorin cold turkey make you hair fall out? I have been losing hair also,.,.